# SDR USAA950465

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1416
- Part time: 37,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK INSPECTION, FOUND .75 INCH CRACK RT AND 1 INCH CRACK LT STATION 1416 LONGERON 4 AND 5 RIGHT AND 4 AND 5 LEFT.  INSTALLED TEMPORARY REPAIR PER USAIR EA 30225 AND SRM 53-03 FIG 30.  (W)
